# SDR IPXA2016020598914

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 50,902 hours, 16,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 141T66621
- Part serial: 000000
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR DIFFICULT TO OPEN FROM INSIDE UPON ARRIVAL.  R & R OUTER HANDLE PRIMARY HANDLE PAWL IAW MM 52-12-00-862-001-001.  ALL OPS NORMAL IAW MM 52-12-00-715-119.
